# SDR ASAA2025080459902

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 75,037 hours, 39,643 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 HARD TO OPEN REPORTED BY OPS FROM FOOD CONTRACTOR. GROUNDED - YES. OPERATED R1 DOOR MULTIPLE TIMES. OPERATIONAL CHECK GOOD IAW AMM 52-41-00.
